RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2014, Volume 14, Issue 3, Pages 50–61 (Mi vngu345)  

Single-Valued $q$-Differentials on Variable Finite Riemann Surface

A. A. Kazanceva

Gorno-Altaisk State University

Abstract: In present article are construction general theory of single-valued functions and $q$-differentials on variable finite Riemann surfaces begun. We constructed all form elementary $q$-differentials. We found dimensions and constructed explicit basis in important two factor spaces. In particular, we found dimension and constructed basis in first holomorphic cohomology group de Rham for 1-differentials.

Keywords: Teichmueller space of finite Riemann surfaces, $q$-differentials, vector bundles, Jacobi manifolds.

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 213:6, 857–867

UDC: 515.17+517.545
Received: 13.02.2014

Citation: A. A. Kazanceva, “Single-Valued $q$-Differentials on Variable Finite Riemann Surface”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014), 50–61; J. Math. Sci., 213:6 (2016), 857–867

Citation in format AMSBIB
\Bibitem{Kaz14}
\by A.~A.~Kazanceva
\paper Single-Valued $q$-Differentials on Variable Finite Riemann Surface
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 3
\pages 50--61
\mathnet{http://mi.mathnet.ru/vngu345}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 213
\issue 6
\pages 857--867
\crossref{https://doi.org/10.1007/s10958-016-2747-8}


Linking options:
  • http://mi.mathnet.ru/eng/vngu345
  • http://mi.mathnet.ru/eng/vngu/v14/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:72
    Full text:11
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019